# SDR ASAA2019092330807

- Difficulty date: September 23, 2019
- Submitted: September 25, 2019
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 23,432 hours, 7,621 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT FMC FAILED MULTIPLE TIMES IN FLIGHT. VTK, MAP, A/T LIMIT MESSAGES INDICATED. FOLLOWED QRH PROCEDURE AND RESTORED BOTH FMCS. LEFT FMC FAILED MULTIPLE TIMES AGAIN WITHIN 15-20 MINUTES. FOLLOWED QRH PROCEDURE TO "FMC BOTH ON R" PROCEDURE AND CONTINUED FLIGHT. GROUNDED - YES. PERFORMED FIM 34-61 TASK 801 - W/300 FAULT CODE ENTERED, LAST FLT SHOWED "PGM FAULT". PERFORMED FIMS' 34-61 TASK 807 AND 836. INTERMITTENT FAULT. INITIAL EVALUATIONS GOOD.
